# SDR DALA2021083005104

- Difficulty date: August 28, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 46,974 hours, 24,006 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Angle
- Condition: Cracked
- Location: Frm 42
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3164 - CRACK STRUCTURE T-ANGLE LOCATED ON KEEAL BEAM FR 42 RH SIDE IN MAIN WHEEL WELL. CORRECTIVE ACTION: REPLACED STRUCTURE T-ANGLE LOCATED ON KEEL BEAM FR.42 RH SIDE IN MAIN WHEEL WELL AND STEP IS TO BE ACCOMPLISHED ON AMDS CARD 5353.(1928516)
